Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
More on quadratic functions and maximal Artin-Schreier curves
Authors: Anbar, Nurdagül; Meidl, Wilfried
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Applicable Algebra in Engineering, Communication and Computing
Volume: 26
Issue / Number: 5
Start Page: 409
End Page: 426
Document Type: Article
ID: 717365.0
 
Full text / Content available
Quadratic functions and maximal Artin-Schreier curves
Authors: Anbar, Nurdagül; Meidl, Wilfried
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Finite Fields and their Applications
Volume: 30
Start Page: 49
End Page: 71
Document Type: Article
ID: 709027.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.